Calculation of conjugate variables in the continuation procedure for optimal trajectories for problems that are linear with respect to the control
Differencialʹnye uravneniâ, Tome 30 (1994) no. 11, pp. 1855-1860 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{DE_1994_30_11_a1,
     author = {A. P. Afanas'ev},
     title = {Calculation of conjugate variables in the continuation procedure for optimal trajectories for problems that are linear with respect to the control},
     journal = {Differencialʹnye uravneni\^a},
     pages = {1855--1860},
     year = {1994},
     volume = {30},
     number = {11},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/DE_1994_30_11_a1/}
}
TY  - JOUR
AU  - A. P. Afanas'ev
TI  - Calculation of conjugate variables in the continuation procedure for optimal trajectories for problems that are linear with respect to the control
JO  - Differencialʹnye uravneniâ
PY  - 1994
SP  - 1855
EP  - 1860
VL  - 30
IS  - 11
UR  - http://geodesic.mathdoc.fr/item/DE_1994_30_11_a1/
LA  - ru
ID  - DE_1994_30_11_a1
ER  - 
%0 Journal Article
%A A. P. Afanas'ev
%T Calculation of conjugate variables in the continuation procedure for optimal trajectories for problems that are linear with respect to the control
%J Differencialʹnye uravneniâ
%D 1994
%P 1855-1860
%V 30
%N 11
%U http://geodesic.mathdoc.fr/item/DE_1994_30_11_a1/
%G ru
%F DE_1994_30_11_a1
A. P. Afanas'ev. Calculation of conjugate variables in the continuation procedure for optimal trajectories for problems that are linear with respect to the control. Differencialʹnye uravneniâ, Tome 30 (1994) no. 11, pp. 1855-1860. http://geodesic.mathdoc.fr/item/DE_1994_30_11_a1/